# SDR AUS20020065

- Difficulty date: January 17, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: A42006992302
- Condition: Faulty
- Location: Door Warning Sys
- Part time: 2,142 cycles
- Component: Door Warning Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) RH OVERWING EXIT FLIGHT LOCK RELAY AND SOLENOID FAULTY.
